# SDR 4DPA2022081105001

- Difficulty date: August 5, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N266JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145726
- Aircraft time: 7,274 hours, 8,470 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED BAGGAGE DOOR OPEN MESSAGE APPEARED ON EICAS CLIMBING THROUGH 17000 FEET. LEVELED OFF AT 18000 FEET AND RAN QRH, COMPLIED WITH ALL CHECKLISTS AND DECIDED TO RETURN TO LAS. NO ISSUES WITH PRESSURIZATION HOWEVER AIR RETURNED AS PRECAUTION. CORR ACTION-ADJUSTED LH BAGGAGE DOOR MICROSWITCH. PRESSURIZED AIRCRAFT OPS CHECK GOOD.
